# SDR P5CA9700097

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AROUND FASTENER HEADS IN APU SURROUNDING STRUCTURE EXTERIOR SKIN.  REMOVED CORROSION PER BOEING SRM 51-10-01.  TREATED PER BOEING SRM 51-10-02.
